YAO Qing-liu. The Positive Solution of Classical Gelfand Model With Coefficient That Changes Sign[J]. Applied Mathematics and Mechanics, 2002, 23(12): 1301-1306.
Citation: YAO Qing-liu. The Positive Solution of Classical Gelfand Model With Coefficient That Changes Sign[J]. Applied Mathematics and Mechanics, 2002, 23(12): 1301-1306.

The Positive Solution of Classical Gelfand Model With Coefficient That Changes Sign

  • Received Date: 2000-11-20
  • Rev Recd Date: 2002-06-14
  • Publish Date: 2002-12-15
  • The existence and iteration of positive solution for classical Gelfand models are considered,where the coefficient of nonlinear term is allowed to change sign in [0, 1]. By using the monotone iterative technique, an existence theorem of positive solution is obtained, corresponding iterative process and convergence rate are given. This iterative process starts off with zero function, hence the process is simple, feasible and effective.
  • loading
  • [1]
    Gelfand I M.Some problems in the theory of quasilinear equations[J].Uspehi Mat Nauk,1959,14(1):87-158.
    [2]
    Parter S.Solutions of differential equations arising in chemical reactor processes[J].SIAM J Appl Math,1974,26(3):687-716.
    [3]
    Bebernes J W,Kassoy D R.A mathematical analysis of blowup for thermal reactions-the inhomogeneous case[J].SIAM J Appl Math,1981,40(2):476-484.
    [4]
    Aronson D,Crandall M G,Peletier L A.Stabilization of solutions of a degenerate nonlinear diffusion problem[J].Nonlinear Anal,1982,6(10):1001-1022.
    [5]
    Chio Y S.A singular boundary value problem arising from near-ignition analysis of flame structure[J].Differential Integral Equations,1991,4(5):891-895.
    [6]
    Fink A M,Gatica J A,Hernandez G E.Eigenvalue of generalized Gelfand models[J].Nonlinear Anal,1993,20(12):1453-1468.
    [7]
    WANG Hai-yan.On the existence of positive solution for semilinear elliptic equations in annulus[J].J Differential Equations,1994,109(1):1-7.
    [8]
    Henderson J,WANG Hai-yan.Positive solutions for nonlinear eigenvalue problems[J].J Math Anal Appl,1997,208(1):252-259.
    [9]
    Hai D D.Positive solutions to a class of elliptic boundary value problems[J].J Math Anal Appl,1998,227(1):195-199.
    [10]
    Cac N P,Gatica J A,LI Yi.Positive solutions to semilinear problems with coefficient that changes sign[J].Nonlinear Anal,1999,37(4):501-520.
    [11]
    JIANG Xiu-fen,YAO Qing-liu.An existence theorem of positive solution for a semilinear two-point BVP with change sign[J].Mathematica Applicata,2001,14(3):68-71.
    [12]
    YAO Qing-liu.Positive solution of two-point boundary value problem for classical Emden equation with coefficient that changes sign[J].Acta Analysis Functionalis Applicata,2001,3(2):107-111.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (2258) PDF downloads(656) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return